# SDR SAJF2014042703013

- Difficulty date: April 23, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N18605
- Make and model: Boeing 737-800
- Aircraft serial: 28404
- Aircraft time: 44,211 hours, 20,513 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW ACARS MSG FLAP ASYMMETRY, TPE-LJG DIVER TO KMG.
